# SDR C2XA95CL041

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15730
- Make and model: Emb EMB-120RT
- Aircraft serial: 120187
- System (JASC): 3150 · Central Warning
- Part: Computer
- Part number: 80055811
- Condition: Malfunctioned
- Location: Avionics Bay
- Part time: 7,677 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

CLE-CLE - ABORTED TAKEOFF FOR TRIM OUT OF LIMITS WARNING.  MAINTENANCE CLEANED AND RESEATED THE AURAL WARNING COMPUTER AND OPS CHECK GOOD IAW EMB MM 31-53-00.  AIRCRAFT RETURNED TO SERVICE.  (Z)
